MAUDE Adverse Event Report: BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD LUER-LOK, BD ECLIPSE; NEEDLE

BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD LUER-LOK, BD ECLIPSE; NEEDLE
Catalog Number 305780
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd luer-lok, bd eclipse had a scale marking issue.The following information was provided by the initial reporter: we received the following complaint regarding item#305780 syringe/ndl, eclipse safety 1c c thin wall 25gx5/8" (50/bx) for a total of one case.It was reported by the customer that they received a number of bd eclipse 1ml 5/8¿ 25g syringes ((b)(4)) that had worn off markings and could not be used.I have attached pictures of a few of the impacted syringes where you can see the markings missing.Unfortunately the patient was unable to provide a lot/expiration date for these syringes as they had placed the packaging in their sharps container.Please see attached pictures.The items were purchased on (b)(4).The customer is requesting replacement of the case.You will find the point of contact for the customer is listed below.Please advise if anything further is needed.Additional information provided on 03/04/2024: 1.Please confirm the number of product having the issues.Approximately 12 syringes reported.2.Did the event involve an urgent/life threatening medical situation? no, administering medication and had extra syringes on hand until replacement arrived.3.Any sample available for investigation? no, patient discarded all immediately into sharps container before contacting us.4.Date of event: original 1/12/24, additional 2 syringes discovered by same patient on 2/15/24 (could have been from same original dispense).
 
Additional Manufacturer Narrative
D.3.Franklin lakes has been listed as the manufacturer.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The 1ml syringe part is purchased from bd canaan however batch number is unavailable.The packaging line was reviewed and there is no area that would contribute to the ¿scale marking issue¿.Bd canaan had been notified of this complaint for investigation.Current control there is a visual inspection on barrel print defect at the qa outgoing inspection.
 
Event or Problem Description
Material#: 305780, batch#: unknown.It was reported by the customer that they received a number of bd eclipse 1ml 5/8¿ 25g syringes (ref 305780) that had worn off markings and could not be used.I have attached pictures of a few of the impacted syringes where you can see the markings missing.Unfortunately the patient was unable to provide a lot/expiration date for these syringes as they had placed the packaging in their sharps container.Verbatim: rcc received a complaint via email.Email(s) attached.We received the following complaint regarding item#305780 syringe/ndl, eclipse safety 1c c thin wall 25gx5/8" (50/bx) for a total of one case.Per the customer, " they stated that they received a number of bd eclipse 1ml 5/8¿ 25g syringes (ref 305780) that had worn off markings and could not be used.I have attached pictures of a few of the impacted syringes where you can see the markings missing.Unfortunately the patient was unable to provide a lot/expiration date for these syringes as they had placed the packaging in their sharps container." please see attached pictures.The items were purchased on po#(b)(4).The customer is requesting replacement of the case.You will find the point of contact for the customer is listed below.Please advise if anything further is needed.Comments on 04/03/2024, 1.Please confirm the number of product having the issues.Approximately 12 syringes reported.2.Did the event involve an urgent/life threatening medical situation? no, administering medication and had extra syringes on hand until replacement arrived.3.Any sample available for investigation? no, patient discarded all immediately into sharps container before contacting us.4.Date of event: original 1/12/24, additional 2 syringes discovered by same patient on (b)(4) 2024 (could have been from same original dispense).

Brand Name
BD LUER-LOK, BD ECLIPSE
Common Device Name
NEEDLE
Manufacturer (Section D)
BD MEDICAL, MEDICATION DELIVERY SOLUTIONS
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18959444
Report Number2243072-2024-00430
Device Sequence Number18482895
Product Code FMI
UDI-Device Identifier30382903057802
UDI-Public(01)30382903057802
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305780
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown